Excellent pain relievers. Reviews September, 2020, page 9

Advil 200 Mg Ibuprofen, Pain Reliever and Fever Reducer - 300 Caplets + Advil PM 25 Mg Diphenhydramine, Sleep Aid and Nighttime Pain Reliever - 2 ct

Search only Advil brand name

Advil 200 Mg Ibuprofen, Pain Reliever and Fever Reducer - 300 Caplets + Advil PM 25 Mg Diphenhydramine, Sleep Aid and Nighttime Pain Reliever - 2 ct

Current price: 20.49 USD


Order at Amazon


Height: 4.88 Inches

Length: 2.88 Inches

Width: 2.5 Inches

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night

More Info

Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200 mg Ibuprofen, Temporary Pain Relief

Search only Advil brand name

Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200 mg Ibuprofen, Temporary Pain Relief

Current price: 22.49 USD

Saving: $2.26 (9%)


Order at Amazon


Height: 2 Inches

Length: 3 Inches

Width: 2 Inches

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.

More Info

Little Remedies Children's Fever & Pain Reliever | Grape | 4 FL OZ | 2 Pack

Search only Little Remedies brand name

Little Remedies Children's Fever & Pain Reliever | Grape | 4 FL OZ | 2 Pack

Current price: 10.97 USD


Order at Amazon


Height: 5 Inches

Length: 4 Inches

Width: 2 Inches

Weight: 0.84 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11

More Info

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Search only Aleve brand name

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Current price: 6.49 USD


Order at Amazon


Height: 2 Inches

Length: 3.66 Inches

Width: 1.5 Inches

Weight: 0.1 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets

More Info

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Search only Aleve brand name

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Current price: 1.98 USD


Order at Amazon


Height: 5 Inches

Length: 0.81 Inches

Width: 3.63 Inches

Weight: 0.04 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain

More Info

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Search only Good Sense brand name

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Current price: 4.99 USD


Order at Amazon


Height: 5.125 Inches

Length: 2 Inches

Width: 2.03125 Inches

Weight: 0.42 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Search only Tylenol brand name

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 3.84 Inches

Length: 2.22 Inches

Width: 2.22 Inches

Weight: 0.24 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains

More Info

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

Search only Tylenol brand name

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

Current price: 4.47 USD


Order at Amazon


Height: 1.51 Inches

Length: 1.47 Inches

Width: 2.71 Inches

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 24-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Search only Amazon Basic Care brand name

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Current price: 11.98 USD

Saving: $1.17 (9%)


Order at Amazon


Height: 5.3 Inches

Length: 2.88 Inches

Width: 2.88 Inches

Weight: 0.7 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 24-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient

More Info

Children's Tylenol Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl. oz

Search only Tylenol brand name

Children's Tylenol Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl. oz

Current price: 12.01 USD


Order at Amazon


Height: 10 Inches

Length: 6 Inches

Width: 6 Inches

Weight: 0.42 Pounds

  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years Stop pain at the site of inflammation for relief where you need it When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1) with Advil PM PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain Don't let these get in the way of a restful night’s sleep
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis Advil tablets temporarily reduce fever as well
  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets Give Advil PM a try and get ready to fight the pain during the day and night
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.240 Count
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 24-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • 4 oz
  • Grape flavor
  • Ages 2-11
  • Pain Reliever-Fever Reducer
  • Ibuprofen, Alcohol, and Aspirin Free

More Info

1    2    3    4    5    6    7    8    9    10